# SDR REXA2015020500216

- Difficulty date: February 5, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-100 RT ENG FWD CORE COWL UPPER & LOWER BLOW OUT DOORS, HINGE DAMAGED & LATCH STRIKER PLATES CHAFED.  R & R RT FWD CORE COWL UPPER & LOWER BLOW OFF DOOR LATCH STRIKER PLATES IAW SRM 51-42-06-001-001-A01 & SRM 51-42-13-001-001-A01.  R & R LOWER HINGE & LEVER IAW AMM 71-12-05-000-801-A01 & AMM.
